# SDR VNAA20250610037

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BETWEEN FS 863 AND FS 963 IS GOUGED AND CORRODED IN MULTIPLE AREAS.   REMOVED AND REPLACED RH SIDE SEAT RAIL BETWEEN FS 863 AND FS 963 WITH A NEW SERVICEABLE SIDE SEAT RAIL PN SH670-37543-3 IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03).
